# SDR XN0A1272

- Difficulty date: October 17, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 37,126 hours, 18,478 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Intermittent
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 & 2 VHF COMM INTERMITTENT.  INSPECTED NR 1 VHF TRANSCEIVER & VHF COMM TRANSMITTER, FOUND NO DEFECTS.  PERFORMED MANY RADIO CHECKS ON GROUND.  SYSTEM OPS CHECK GOOD IAW A300 MM REF 23-00-00.  DURING FURTHER TROUBLESHOOTING FOUND RADIO AMPLIFIER TO BE WORKING INTERMITTENTLY.  REMOVED AND REPLACED AMPLIFIER AS REQUIRED.  REMOVED AND REPLACED NR 2 VHF COMM TRANSCEIVER AS REQUIRED IAW A300 MM REF 23-00-00.  OPS CHECK GOOD.  REMOVED AND REPLACED RADIO AMPLIFIER AS REQUIRED IAW A300 MM REF 23-51-19.  ALL VHF RADIOS, OPS CHECK GOOD ON GROUND.  ALL VHF RADIOS, VHF NR 1, VHF NR 2 OPS CHECK GOOD ON GROUND IAW A300 MM REF 23-51-19.  NO FURTHER DEFECTS AT THIS TIME.
